I've been taking Ibrutinib for 16 months. The first 8 months I had no problems. Now 7 months ago I started having a rash on my legs, some on my chest and shoulders. I saw my dermatologist and tried several creams. Triamcinolone Acetonide gives some relief. Now it is the worst it has been. My MD took me off Ibrutinib for 10 days but it didn't make a difference in the rash. My legs are getting pretty well covered with it now and I don't know what else to do. Any suggestions?
Raging Rash: I've been taking Ibrutinib for 1... - CLL Support
Unfortunately it seems this is one of the weird side effects we can get on Ibru. I have taken this drug for about two years now and get covered with an awful looking rash occasionally. The first time was really scary and the doctor gave me a course of flucloxacilin thinking that it was an infection. I became suspicious that it was something else when it was recurring again and again, perhaps every three months or so. If it is the itchy kind I just use an itch relief lotion, otherwise I leave the rash alone and it goes away after a few days. I am not saying you shouldn't see a dermatologist and use various creams, because we are all different and your rash could be something else.
(To me, more upsetting are the big ugly bruises that appear occasionally. I got a beauty once under one eye that made me look badly beaten up. I always hope none of these things will appear just before some festive occasion when I try to look my best!) But I still would not give up ibrutinib which is a life saver for me.
I hope you find a solution to this problem. Good luck!
I've been on ibrutinib for over 10 months and just developed a rash on my left lower leg. I used a product called R.C. from Young Living. It's an essential oil.
It took about 4 days but it's gone.
Hi, I have been on Inbruvica for a year and a half. I have a rash that comes and goes on my shoulders and chest, the dermatologist said it is shingles.
I'm wondering how many people with CLL is getting rashes on their shins of their legs, whether their treatment was with FCR or inbru? I've been in remission for almost 10 years now and have been battling this rash for almost all of it.
I have had a rash on my legs, arms and torso (mostly small red dots connected in a web pattern) since just before my diagnosis in 2008. Each of the 4 times I was treated for my CLL it got worse, but Ibrutinib made it much worse- painful & itchy.
Over the years I've had many biopsies; dermatologists and pathologists postulated Psoriasis, Eczema, drug reactions, and more recently CTCL or Mycosis Fungoidies. The common result was finding many T-cells and CLL cells in a specific layer of my skin. But the puzzle is why they are there.
My most successful treatment was Photo therapy (lightbox treatment with UVB rays 3X per week- similar to a stand up tanning bed, but with medical precision on light frequency and duration).
In winter - dry cold weather, if I break out, I use Triamcinolone Acetonide for 2-3 days then switch to a good moisturizer like CeraVe until the rash is well controlled.
The most recent diagnosis by a research pathologist eliminated CTCL and it's cousins, but attributed it to T-cell Dyscrasia. ncbi.nlm.nih.gov/pubmed/176...
I am dealing with the same thing. I had a rash before starting Ibrutinib..Had biopsies, etc. I was told it was bruising. Then it slowly disappeared. I now have it on both legs. Look like bleeding under the skin. I started treatment in October, 2016. I am suspicious of the material in my jeans, and the tightness on my leg. I keep them well lubricated am & pm. Good Luck...I'm going to check it out again. Are you wearing those tight leggings??
Not what you're looking for?
You may also like...
y'all....it has been some time since I have posted anything. My eight months on ibrutinib have...
I started taking 420 mg of ibrutinib fourteen days ago. The first ten days were a walk in the park....
with p53/17 deletions. He has been on Ibrutinib for almost 3 weeks now. He takes 2 pills at night....
CLL. They started her own ibrutinib and she developed a serious rash. They took her off it and they...
of Leukeran, and then the itch became a rash. Now I'm covered in what resemble first and...